Optimal clearing arrangements for financial trades

Koeppl, Thorsten; Monnet, Cyril; Temzelides, Ted (2012). Optimal clearing arrangements for financial trades. Journal of Financial Economics, 103(1), pp. 189-203. North-Holland 10.1016/j.jfineco.2011.08.008

[img] Text
1-s2.0-S0304405X11001917-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (403kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Monnet, Cyril

Subjects:

300 Social sciences, sociology & anthropology > 330 Economics

ISSN:

0304-405X

Publisher:

North-Holland

Language:

English

Submitter:

Andrea Stettler

Date Deposited:

03 Apr 2014 12:12

Last Modified:

10 Aug 2016 08:36

Publisher DOI:

10.1016/j.jfineco.2011.08.008

BORIS DOI:

10.7892/boris.50118

URI:

https://boris.unibe.ch/id/eprint/50118

Actions (login required)

Edit item Edit item
Provide Feedback